On integrability of discrete representations of Lie algebra u(p,q)
Annales de l'I.H.P. Physique théorique, Volume 19 (1973) no. 2, p. 171-177
@article{AIHPA_1973__19_2_171_0,
     author = {Mickelsson, J. and Niederle, J.},
     title = {On integrability of discrete representations of Lie algebra $u(p, q)$},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {19},
     number = {2},
     year = {1973},
     pages = {171-177},
     zbl = {0285.22015},
     mrnumber = {422514},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1973__19_2_171_0}
}
Mickelsson, J.; Niederle, J. On integrability of discrete representations of Lie algebra $u(p, q)$. Annales de l'I.H.P. Physique théorique, Volume 19 (1973) no. 2, pp. 171-177. http://www.numdam.org/item/AIHPA_1973__19_2_171_0/

[1] I.M. Gel'Fand and M.I. Graev, Irreducible representations of the Lie algebra of groups U (p, q) (Proceedings of the International Spring School for Theoretical Physics of the Joint Institute for Nuclear Research, Jalta, 1966, p. 216).

[2] M. Flato, J. Simon, H. Snellman and D. Sternheimer, Simple Facts About Analytic Vectors and Integrability (Ann. scient. Éc. Norm. Sup., t. 5,1972, p. 423). | Numdam | MR 376960 | Zbl 0239.22019

[3] J. Simon, On the integrability of Representation of Finite Dimensional Real Lie Algebras (Commun. Math. Phys., t. 28, 1972, p. 39). | Zbl 0239.22020

[4] E. Nelson, Analytic vectors (Ann. Math., t. 81, 1959, p. 547). | MR 107176